# SDR FDEA201211063860

- Difficulty date: November 6, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N513010
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 1610 TO 1640, LBL 445 HAS CHANNEL AND CROWN CORROSION.  SEAT TRACK REMOVED IAW SRM   51-40-02, REV 107. NEW SECTION FABRICATED AND INSTALLED IAW SRM 53-00-52, FIG 201,   REPAIR 3, REV 107.  MAJOR REPAIR.
